# SDR CA060329003

- Difficulty date: July 30, 2005
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,280 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 204040353023
- Condition: Broken
- Location: Transmission
- Component: Transmission, Bell, 212040001123
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, A LOUD BANG WAS HEARD AND AC SHUDDERED.  AC SETTLED OUT AND CREW DIVERTED TO AIRPORT.  INSPECTION OF AC REVEALED MAIN TRANSMISSIOM SUPPORT CASE BROKEN AT DRAG LINK ATTACHMENT POINT.  AC GROUNDED AND MAIN TRANSMISSION REPLACED.  AC RELEASED BACK TO SERVICE.
